# SDR UIEA2024092300921

- Difficulty date: September 23, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 92,959 hours, 15,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME STRAP HAVE CRACK AT STA 2231 S-23L.( 1. REPAIR DAMAGE AREA IAW EI T2024A53M-2255 SEQUENCE A PART B SEQUENCE B, SEQUENCE D, SEQUENCE E, REV=4 AND EI ATTACHED W/O: 10087545. 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
